Nicolas Perrin – Papers (in english)


Preprints:

– (with A. Fanelli and L. Gruson) Rational curves on V5 and rational simple connectedness arXiv.

– (with R. Gonzales, C. Pech and A. Samokhin) Geometry of horospherical varieties of Picard rank one arXiv.

– Semisimple quantum cohomology of some Fano varieties. 2014. arxiv.

 


To appear:

– (with T. Hudson and T. Matsumura) Stability of Bott—Samelson Classes in Algebraic Cobordism. arXiv.

Proceedings of conference in Schubert Calculus. Proceedings in Mathematics & Statistics. Springer.

 


Publications:

– (with M. Bender) Closures of B-conjugacy classes of 2-nilpotent matrices have rational singularities. 2014.

Transform. Groups 24 (2019), no. 3, 741–768. PDF.

 

– (with A.S. Buch, P.-E. Chaput and L. Mihalcea) A Chevalley formula for the equivariant quantum K-theory of cominuscule varieties. 2016.

Algebr. Geom. 5 (2018), no. 5, 568–595. PDF

 

– (with J. A. Cruz Morales, A. Mellit, M. Smirnov and an appendix by A. Kuznetsov) On quantum cohomology of Grassmannians of isotropic lines, unfoldings of A_n-singularities, and Lefschetz exceptional collections.

Ann. Inst. Fourier 69 (2019), no. 3, 955–991. PDF

 

– (with A. Buch, P.-E. Chaput and L. Mihalcea) Projected Gromov-Witten varieties in cominuscule spaces. 2013.

Proc. Amer. Math. Soc. 146 (2018), no. 9, 3647–3660.PDF

 

– (with J. Hornbostel) Smooth Schubert varieties and generalized Schubert polynomials in algebraic cobordism of Grassmannians.

Pacific J. Math. 294 (2018), no. 2, 401–422. PDF

 

– Sanya lecure : geometry of spherical varieties. 2017.

Acta Math. Sin. (Engl. Ser.) 34 (2018), no. 3, 371–416.PDF

 

– (with P. Achinger) Spherical multiple flag varieties. 2013.

In Schubert Calculus – Osaka 2012,

Advanced Studies of Pure Mathematics vol. 71, 2017. PDF.

 

– (with A. Buch, P.-E. Chaput and L. Mihalcea) Rational connectedness implies finiteness of quantum K-theory.

Asian Journal of Mathematics. 20 (2016), no. 1, 117–122 PDF.

 

– Split subvarieties of group embeddings.

Transactions of the AMS. 367 (2015), no. 12, 8421–8438 PDF.

 

– Spherical varieties and Wahl’s conjecture.

Annales de l’Institut Fourier. 64 (2014), no. 2, 739–751. PDF.

 

– (with Jorge Caravantes) Formal properties in small codimension.

Collectanea Mathematica. 65 (2014), no. 2, 251–256. PDF.

 

– On the geometry of spherical varieties.

Transform. Groups. 19 (2014), no.1, 171–223. PDF.

 

– (with B. Pasquier) Elliptic curves on some homogeneous spaces.

Doc. Math. 18 (2013), 679–706. PDF.

 

– (with A. Buch, P.-E. Chaput and L.C. Mihalcea) Finiteness of cominuscule quantum K-theory.

Annales de l’ENS 46 (2013) no.3, 477–494. PDF.

 

– (with E. Smirnov) Springer fiber components in the two columns case for types A and D are normal.

Bulletin de la SMF 140 (2012) no. 3, 309–333. PDF.  Erratum PDF.

 

– Elliptic curves on the spinor varieties.

Cent. Eur. J. Math. 10 (2012), no. 4, 1393–1406. PDF.

 

– (with P.-E. Chaput) Towards a Littlewood-Richardson rule for Kac-Moody homogeneous spaces.

J. Lie Theory 22 (2012), no. 1, 17–80. PDF.

 

– (with S. Leidwanger) Study of some orthosymplectic Springer fibers. 2010.

J. Algebra 335 (2011), 83–95. PDF.

 

– (with P.-E. Chaput) On the quantum cohomology of adjoint varieties.

Proc. Lond. Math. Soc. (3) 103 (2011), no. 2, 294–330. PDF.

 

See also the companion file.

 

– Small codimension subvarieties in homogeneous spaces.

Indag. Math. (N.S.) 20 (2009), no. 4, 557–581. PDF.

 

– (with P.-E. Chaput) Rationality of some Gromov-Witten varieties and application to quantum K-theory.

Commun. Contemp. Math. 13 (2011), no. 1, 67–90. PDF.

 

– (with P.-E. Chaput and L. Manivel) Quantum cohomology of minuscule homogeneous spaces III : semi-simplicity and consequences.

Canad. J. Math. 62 (2010), no. 6, 1246–1263. PDF.

 

– (with B. Pasquier) Local rigidity of quasi-regular varieties.

Math. Zeit. 265 (2010), no. 3, 589–600. PDF.

 

– Gorenstein locus of minuscule Schubert varieties.

Advances in Math. 220 (2009), no. 2, 505–522. PDF.

 

– (with P.-E. Chaput and L. Manivel) Affine symmetries of the equivariant quantum cohomology ring of rational homogeneous spaces.

Mathematical Research Letters 16 (2009), 7–21. PDF.

 

– (with P.-E. Chaput and L. Manivel) Quantum cohomology of minuscule homogeneous spaces II: hidden symmetries.

IMRN 2007, no. 22. PDF.

 

– (with P.-E. Chaput and L. Manivel) Quantum cohomology of minuscule homogeneous spaces.

Transform. Groups 13 (2008), no. 1, 47–89. PDF.

 

– Small codimension smooth subvarieties in even-dimensional homogeneous spaces with Picard group Z.

CRAS 345 (2007), no. 3, 155–160. PDF.

 

– Small resolutions of minuscule Schubert varieties.

Compositio Math. 143 (2007), 1255–1312. PDF.

 

– (with J. Almeida and L. Gruson) Courbes de genre 5 munies d’une involution sans point fixe.

J. London Math. Soc. (2) 72 (2005), no. 3, 545–570. PDF.

 

– Rational curves on minuscule Schubert varieties.

J. Algebra 294 (2005), no. 2, 431–462. PDF.

 

– Déformations de fibrés vectoriels sur les variétés de dimension 3.

Manuscripta Math. 116 (2005), no. 4, 449–474 PDF..

 

– Rational curves on homogeneous cones.

Doc. Math. 9 (2004), 623–637 (electronic). PDF.

 

– Deux composantes du bord de $I_3$.

Bulletin de la SMF 130 (2002), no. 4, 537–572. PDF.

 

– Lieu singulier des surfaces rationnelles réglées.

Math. Zeit. 241 (2002), no. 2, 375–396. PDF.

 

– Limites de fibrés vectoriels dans $M_Q_3(0,2,0)$.

CRAS 334 (2002), no. 9, 779–782. PDF.

 

– Courbes rationnelles sur les variétés homogènes.

Ann. Inst. Fourier 52 (2002), no. 1, 105–132. PDF.

 

– Une composante du bord des instantons de degré 3.

CRAS 330 (2000), no. 3, 217–220. PDF.


Thesis:

– Habilitation (in french): Géometrie des espaces homogènes rationnels, courbes rationnelles et combinatoire. PDF.